# SDR AALA20130822009

- Difficulty date: August 22, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 39,360 hours, 11,496 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER RT SIDE BETWEEN STATIONS 97 & 131 DAMAGED.  ACCOMPLISHED BONDED REPAIR AT RUDDER RT SIDE FROM STATIONS 97 & 131 IAW SRM 51-70-04-0G.
